MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD BBL¿ TAXO¿ TB NIACIN TEST STRIPS; DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION

BECTON DICKINSON & CO. (SPARKS) BD BBL¿ TAXO¿ TB NIACIN TEST STRIPS; DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION
Model Number 231741
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.H.4.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that prior to using bd bbl¿ taxo¿ tb niacin test strips, the incorrect ifu document is loading on the eifu website.No patient impact was reported.The following information was provided by the initial reporter: "customer reports that the incorrect document is loading on the eifu website - instead the taxo p disc document is loading.Technical services identified a discrepancy in the ifu record.No impact to patients or customers was associated with this discrepancy at this time.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary: a complaint investigation due to incorrect eifu for strip tb niacin catalog 231741 was performed on retention samples.The investigation required to evaluate eifu website.Eifu website was evaluated and it was observed that the eifu is correct in the system.No discrepancies observed.Evidence provided by customer was evaluated.It was observed that the system included catalog 231741 as part of products included on eifu no.8800681jaa.Customer is aware that ifu 8800681jaa can't be used since it did not make reference to catalog 231741.As a corrective action eifu website was corrected.The bd labeling team has reviewed the issue and confirmed an incorrect document was displayed on the eifu site.A technical issue with the document link was identified as part of this complaint and a corrective and preventative action was initiated in order to ensure the issue is being addressed and corrected moving forward.Bd apologizes for any inconvenience this has caused.The bd eifu site also directs users to customer service in the event an error is in place with the site.A copy of the ifu can be requested by contacting bd technical services.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.

Brand Name
BD BBL¿ TAXO¿ TB NIACIN TEST STRIPS
Common Device Name
DISCS, STRIPS AND REAGENTS, MICROORGANISM DIFFERENTIATION
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17313008
Report Number1119779-2023-00770
Device Sequence Number14467660
Product Code JTO
UDI-Device Identifier00382902317418
UDI-Public00382902317418
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number231741
Device Catalogue Number231741
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown